# SDR RAIA2011011400002

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 26,476 hours, 25,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING THE PRE FLIGHT INSPECTION THE CREW REPORTED THAT ONE OF THE FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP.  SYSTEM OPS CHECKED GOOD FOLLOWING REPAIR.
